Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On Some New Adjoining Approaches for State-Constrained Elliptic Optimal Control Problems

Title data

Bechmann, Simon ; Frey, Michael ; Pesch, Hans Josef ; Rund, Armin:
On Some New Adjoining Approaches for State-Constrained Elliptic Optimal Control Problems.
In: Simos, Theodore E. ; Psihoyios, George ; Tsitouras, Ch.: (Hrsg.): Numerical analysis and applied mathematics. Band 2. - Melville, NY : AIP , 2009 . - pp. 1322-1323 . - (AIP Conference Proceedings ; 1168 )
ISBN 978-0-7354-0708-4
DOI: https://doi.org/10.1063/1.3241325

Further data

Item Type: Article in a book
Refereed: Yes
Keywords: optimal control s.t. pde's
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Profile Fields
Profile Fields > Advanced Fields
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Nov 2014 09:23
Last Modified: 03 Jul 2015 07:23
URI: https://eref.uni-bayreuth.de/id/eprint/3774